# SDR USAA051084

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100505
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 993 AT LEFT SIDE.  FABBED PART AND INSTALLED PER SRM 51-40-25, DEFECT SIZE: 4.6 INCH.
